MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; REVERE 5.5MM CURVED ROD, 95MM

GLOBUS MEDICAL, INC. REVERE; REVERE 5.5MM CURVED ROD, 95MM
Model Number 124.695
Health Effect - Clinical Code Pain (1994)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.Initial observation showed that the rod was fractured along with wear on the rod possibly from a rod holder.Imaging provided showed that the rod fracture occurred just superior to the patient's right l5 screw head.The fracture surface indicates a fatigue fracture, which is consistent with the rod being initially implanted in 2014.However, an exact cause to the reported issue could not be determined.
 
Event or Problem Description
It was reported there was a revision surgery to replace a revere rod that had broken post operatively, causing patient pain.

Brand Name
REVERE
Common Device Name
REVERE 5.5MM CURVED ROD, 95MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key14321731
Report Number3004142400-2022-00065
Device Sequence Number4843483
Product Code MNH
UDI-Device Identifier00849044001839
UDI-Public00849044001839
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124.695
Device Lot NumberBGP064CG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight96 KG
Patient RaceWhite